# SDR EE4Y1009368

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN STA Y 441 BETWEEN LONGERON 18 AND 19 LT DOOR FRAME CRACKED.
